# SDR FDEA201101190291

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD CREASEBEAM HAS CORROSION BS 660 TO 760.  REMOVED CORROSION ON CREASE BEAM IAW SRM 51-10-02 ORIG. MAT. 0.080 AFTER REWORK   0.054 FOUND TO OUT OF LIMITS IAW SRM 53-30-15 FIG. 101 DET. IV. REMOVED AND REPALCED CREASE BEAM IAW SRM 51-40-02 THIS IS" A " MAJOR REPAIR WITH NO FOLLOW UP   INSPECTIONS.
